# SDR CALA9701525

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fasteners
- Condition: Sheared
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SIX FASTENER HEADS SHEARED AT LOWER AFT FACE OF NR 4 BANJO FITTING, NR 2 PYLON.  THE FASTENERS WERE REMOVED AND REPLACED WITH NEW FASTENERS IAW SRM 51-42-00.
